Follow
Pavol Quittner
Pavol Quittner
Professor of Mathematics, Comenius University
Verified email at fmph.uniba.sk
Title
Cited by
Cited by
Year
Superlinear parabolic problems: blow-up, global existence and steady states
P Quittner, P Souplet
Springer Science & Business Media, 2007
1413*2007
Singularity and decay estimates in superlinear problems via Liouville-type theorems, I: Elliptic equations and systems
P Poláčik, P Quittner, P Souplet
Duke Mathematical Journal 139 (3), 555-579, 2007
4102007
Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions
M Chipot, M Fila, P Quittner
Acta Mathematica Universitatis Comenianae. New Series 60 (1), 35-103, 1991
1781991
Singularity and decay estimates in superlinear problems via Liouville-type theorems. Part II: Parabolic equations
P Poláčik, P Quittner, P Souplet
Indiana University mathematics journal, 879-908, 2007
1452007
The blow‐up rate for the heat equation with a non‐linear boundary condition
M Fila, P Quittner
Mathematical Methods in the Applied Sciences 14 (3), 197-205, 1991
1281991
On global existence and stationary solutions for two classes of semilinear parabolic problems
P Quittner
Commentationes Mathematicae Universitatis Carolinae 34 (1), 105-124, 1993
991993
A priori estimates and existence for elliptic systems via bootstrap in weighted Lebesgue spaces
P Quittner, P Souplet
Archive for rational mechanics and analysis 174, 49-81, 2004
892004
Continuity of the blow-up time and a priori bounds for solutions in superlinear parabolic problems
P Quittner
Houston J. Math 29 (3), 757-799, 2003
852003
A priori bounds for global solutions of a semilinear parabolic problem
P Quittner
Acta Math. Univ. Comenianae 68 (2), 195-203, 1999
851999
The blow-up rate for a semilinear parabolic system
M Fila, P Quittner
Journal of mathematical analysis and applications 238 (2), 468-476, 1999
811999
Spectral analysis of variational inequalities
P Quittner
Commentationes Mathematicae Universitatis Carolinae 27 (3), 605-629, 1986
651986
Blow‐up for semilinear parabolic equations with a gradient term
P Quittner
Mathematical methods in the applied sciences 14 (6), 413-417, 1991
611991
A Liouville-type theorem and the decay of radial solutions of a semilinear heat equation
P Poláčik, P Quittner
Nonlinear Analysis: Theory, Methods & Applications 64 (8), 1679-1689, 2006
592006
Semilinear parabolic equations involving measures and low regularity data
H Amann, P Quittner
Transactions of the American Mathematical Society 356 (3), 1045-1119, 2004
562004
Elliptic boundary value problems involving measures: existence, regularity, and multiplicity
H Amann, P Quittner
Advances in Differential Equations 3 (6), 753-813, 1998
561998
Parabolic problems with nonlinear dynamical boundary conditions and singular initial data
JM Arrieta, P Quittner, A Rodríguez-Bernal
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 14 (12), 1487-1510, 2001
522001
Liouville theorems for scaling invariant superlinear parabolic problems with gradient structure
P Quittner
Mathematische Annalen 364 (1-2), 269-292, 2016
512016
Symmetry of components for semilinear elliptic systems
P Quittner, P Souplet
SIAM Journal on Mathematical Analysis 44 (4), 2545-2559, 2012
512012
Global solutions of the Laplace equation with a nonlinear dynamical boundary condition
M Fila, P Quittner
Mathematical methods in the applied sciences 20 (15), 1325-1333, 1997
491997
Initial blow-up rates and universal bounds for nonlinear heat equations
P Quittner, P Souplet, M Winkler
Journal of Differential Equations 196 (2), 316-339, 2004
482004
The system can't perform the operation now. Try again later.
Articles 1–20